Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 294, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 1, 2012, 1:24 PM EDT for Edgecombe County, Wilson County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 1:24 PM EDT (17:24 UTC)
- Expired
- Aug 1, 2012, 1:52 PM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Edgecombe County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 92 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS52 KRAH 011724
SVRRAH
NCC065-195-011830-
/O.NEW.KRAH.SV.W.0294.120801T1724Z-120801T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
124 PM EDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA
EASTERN WILSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 230 PM EDT
* AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM ALONG A LINE EXTENDING FROM KINGSBORO TO
WILLBANKS...OR ALONG A LINE EXTENDING FROM TARBORO TO 15 MILES
NORTHWEST OF FARMVILLE...MOVING SOUTHEAST AT 5 MPH. QUARTER SIZED
HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TARBORO...
PINETOPS...SARATOGA...
PRINCEVILLE...MACCLESFIELD...
CONETOE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3582 7735 3582 7739 3580 7743 3580 7747
3574 7755 3559 7779 3570 7799 3610 7754
3608 7753 3606 7754 3604 7752 3603 7745
3600 7743 3600 7740 3591 7734
TIME...MOT...LOC 1724Z 296DEG 6KT 3588 7761 3572 7780
$$
MWS1 follow-up statement
871
WWUS52 KRAH 011752
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
152 PM EDT WED AUG 1 2012
NCC065-195-011801-
/O.CAN.KRAH.SV.W.0294.000000T0000Z-120801T1830Z/
EDGECOMBE NC-WILSON NC-
152 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON AND EDGECOMBE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER SUCH AS DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3582 7735 3582 7739 3580 7743 3580 7747
3574 7755 3559 7779 3570 7799 3610 7754
3608 7753 3606 7754 3604 7752 3603 7745
3600 7743 3600 7740 3591 7734
TIME...MOT...LOC 1751Z 296DEG 6KT 3586 7756 3570 7775
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:55 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 1, 10:55 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1055 AM EDT WED AUG 1 2012 .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE SOUTHEAST INTO THE CAROLINAS THROUGH THURSDAY. UPPER LEVEL HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1020 AM... A MID-UPPER TROUGH AXIS LOCATED OVER WEST-CENTRAL NC PER 12Z UPPER AIR DATA AND WATER VAPOR IMAGERY WILL TRANSLATE EASTWARD THROUGH THE RAH CWFA THROUGH 21Z...WHILE A MID-UPPER IMPULSE UPSTREAM OVER NW INDIANA WILL AMPLIFY ACROSS THE CENTRAL APPALACHIANS AND INTO A SIMILAR POSITION AS TODAY/S TROUGH AXIS...BY 12Z THU. THE PASSAGE TODAY OF THE FORMER FEATURE...AND ITS ACCOMPANYING H85 TROUGH AXIS...SUGGESTS THE HIGHEST PROBABILITY OF SHOWERS AND STORMS WILL BE ROUGHLY FROM HIGHWAY 1 AND POINTS EASTWARD THROUGH EARLY AFTERNOON...WITH INITIAL CONVECTION PERHAPS DEVELOPING ALONG THE DIFFERENTIAL HEATING BOUNDARY ON THE WESTERN EDGE OF EITHER THE MVFR RANGE CLOUD COVER OVER THE COASTAL PLAIN...OR AN AREA OF MID LEVEL CLOUDS THAT HAVE RECENTLY BLOSSOMED OVER THE TRIANGLE. THE FOCUS WILL THEN TURN TO THE WEST LATE THIS AFTERNOON AND THIS EVENING...WHERE STORMS ARE APT TO DEVELOP ALONG BOTH THE HIGHER TERRAIN AND INVOF A SURFACE TROUGH AXIS FORECAST TO REDEVELOP...AFTER THE AFOREMENTIONED H85 TROUGH AND ASSOCIATED NW WINDS DEPART TO THE EAST...OVER THE WESTERN NC PIEDMONT. THIS ACTIVITY MAY PERSIST OVER PORTIONS OF THE PIEDMONT THROUGH LATE EVENING...THEN DIMINISH WITH NOCTURNAL COOLING AND ASSOCIATED CINH DEVELOPMENT THAT WILL LIKELY PROVE TOO GREAT TO OVERCOME...DESPITE THE APPROACHING UPPER IMPULSE. WHILE MID LEVEL FLOW OF ONLY 10-15 KTS WAS OBSERVED OVER NC AT 12Z...BULK SHEAR WILL LIKELY INCREASE INTO THE 20-25 KT RANGE THIS AFTERNOON MAINLY OVER THE SOUTHERN PIEDMONT AND SANDHILLS...OWING TO THE APPROACH OF A SPEED MAX SAMPLED OVER THE TN VALLEY AT 12Z. THE INCREASING MID LEVEL FLOW...AND DRY AIR ALONG AND WEST OF THE MID-UPPER TROUGH AXIS (AND ASSOCIATED DELTA THETA-E VALUES OF AROUND 30C)...SUGGESTS SOME MULTI-CELL STORM ORGANIZATION WITH STRONG TO ISOLATED SEVERE WIND GUSTS WILL BE POSSIBLE. THE PRESENCE OF THE TROUGH ALOFT AND ASSOCIATED UNSEASONABLY LOW FREEZING LEVELS BETWEEN 12-13K FT ALSO SUGGESTS SOME SMALL TO MARGINALLY SEVERE HAIL WILL BE A THREAT. PREVIOUSLY FORECAST HIGHS IN THE UPPER 80S TO AROUND 90 DEGREES...LOWEST OVER THE COASTAL PLAIN WHERE MULTI-LAYERED CLOUD COVER IN ADVANCE OF THE TROUGH ALOFT...SHOULD PERSIST LONGEST. LOWS WITHIN A COUPLE OF DEGREES OF 70. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... AS OF 300 AM WEDNESDAY... THURSDAY AND THURSDAY NIGHT... A WEAK UPPER LEVEL LOW/SHEAR AXIS IS FORECAST TO BREAK OFF FROM THE UPPER TROUGH AND SLIP SOUTH TOWARD THE SC COAST ON THURSDAY. THE FOCUS FOR CONVECTION WILL MAINLY BE ALONG THE COAST...WITH WEAK ANTICYCLONIC FLOW AND DRIER AIR ALOFT OVER MUCH OF CENTRAL NC. MAINLY A SLIGHT CHANCE OF SHOWERS/STORMS SOUTH AND EAST OF THE TRIANGLE DURING THE AFTERNOON. LOW LEVEL THICKNESSES GENERALLY SUPPORT LOWER 90S AREA WIDE. WITH LITTLE CLOUD COVER OVERNIGHT...TEMPS SHOULD FALL QUICKLY TO THE UPPER 60S TO LOWER 70S...AND STRATUS/FOG MAY BE AN ISSUE. FRIDAY AND FRIDAY NIGHT... THE NAM AND THE GFS ARE FAIRLY CONSISTENT IN FORECASTING A WEAK UPPER LOW OR SHEAR AXIS TOWARD THE COASTAL PLAIN AND THE CAROLINA COAST. UNDER A BROAD SOUTHERLY FLOW FROM THE SURFACE THROUGH 850MB...MEAN MOISTURE GRADUALLY INCREASES...AND PRECIPITABLE WATER VALUES THAT ARE AROUND 1.5 INCHES FRIDAY MORNING ARE FORECAST TO INCREASE TO AROUND 1.75 INCHES BY 00Z SATURDAY. 250MB WINDS DIMINISH AND WINDS FROM 850MB THROUGH 500MB ARE LIGHT... ONLY AROUND 10KT AT BEST...MAKING FOR 0-6KM SHEAR VALUES ALSO AROUND 10KT AT BEST. WEAK LIFT IS FORECAST...BUT MUCH OF CENTRAL NORTH CAROLINA MAY LIE JUST ON THE WEST SIDE OF THE UPPER LOW OR SHEAR AXIS...AND NAM AND GFS BUFR SOUNDINGS SHOW A COUPLE OF DEGREES OF MID- AND UPPER-LEVEL WARMING DURING THE DAY FRIDAY. WITH SLIGHT MOISTURE ADVECTION...AND SOME UNCERTAINTY IN THE OVERALL LOCATION OF THE WEAK UPPER-LEVEL FEATURES...THERE SHOULD BE ENOUGH INSTABILITY... AROUND 1000J/KG OF MLCAPE...THAT A SEA BREEZE IN THE SOUTHERLY FLOW...FOR EXAMPLE...COULD PROVIDE AN ISOLATED SHOWER OR THUNDERSTORM. SLIGHT CHANCES WERE IN THE FORECAST AND WILL NOT REMOVE THOSE...BUT CURRENTLY THINK THAT ISOLATED TO WIDELY SCATTERED COVERAGE AT BEST WOULD OCCUR FRIDAY AFTERNOON INTO FRIDAY EVENING. BOTH THE NAM AND THE GFS PROVIDE FOR LIGHT QPF TOWARD AND WEST OF THE YADKIN RIVER FRIDAY NIGHT...THOUGH BUFR SOUNDINGS WOULD TEND TO SUPPORT MORE STABILITY AND THE TYPICAL DIURNAL MIN IN TERMS OF CHANCES OF RAINFALL. THE GFS...AND TO SOME DEGREE THE NAM...FORECAST A MODERATELY-STRONG MID-LEVEL SHORTWAVE MOVING INTO THE APPALACHIANS LATE FRIDAY NIGHT...WHICH MAY BE A RESULT OF CONVECTIVE FEEDBACK. THE SOUTHERLY 850MB FLOW IS FORECAST BY THE GFS TO STRENGTHEN NEAR THE MOUNTAINS LATE FRIDAY NIGHT...SO AS THE AIR MASS MOISTENS IT IS POSSIBLE FOR OVERNIGHT DEVELOPMENT OF SOME DEEP CONVECTION THERE... THOUGH THE THERMAL WIND WOULD SEEM TO INDICATE A GENERAL MOTION KEEPING MOST ACTIVITY WEST OF CENTRAL NORTH CAROLINA. WILL NOT INTRODUCE ANY SLIGHT CHANCES FOR A SHOWER OR THUNDERSTORM OVERNIGHT FRIDAY...THOUGH TRENDS WILL NEED TO BE WATCHED PARTICULARLY WITH REGARD TO THE LOCATION AND STRENGTH OF ANY MID-LEVEL WAVE. 1000-850MB THICKNESSES SUPPORT THE SLIGHTLY COOLER MAV GUIDANCE FOR HIGHS FRIDAY...MAINLY 90 TO 95. LOWS FRIDAY NIGHT AROUND 70. SATURDAY: THERE SEEM TO BE SOME CHANGES IN THE UPPER-AIR PATTERN AS FORECAST BY THE GFS AND ECMWF...MOST NOTABLY HIGHER HEIGHTS ALOFT OFFSHORE OF THE MID-ATLANTIC EARLY IN THIS PART OF THE LONG-TERM PERIOD. ANOTHER CONTINUING TREND OF THE CONSENSUS OF THE GFS AND ECMWF IS THE GRADUAL INCREASE IN PRECIPITABLE WATER VALUES SATURDAY WITH VALUES AROUND 1.75 INCHES OR SO. MADE LITTLE CHANGES TO THE PREVIOUS FORECAST IN TERMS OF CHANCES FOR PRECIPITATION...LOWER CHANCE PROBABILITIES FOR SATURDAY. WILL FORECAST HIGHS WITHIN A DEGREE OR THREE OF 90 SATURDAY AND OVERNIGHT LOWS WITHIN A DEGREE OR THREE OF 70. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 1055 AM WEDNESDAY... FOLLOWING THE ECMWF ENSEMBLE MEAN AND GEFS MEAN AS PREFERRED BY HPC... EXPECT THIS TO BE A VARIABLE CLOUDY AND HUMID PERIOD WITH HIGH AND LOW TEMPS RUNNING WITHIN A DEGREE OR TWO OF SEASONAL NORMALS. A NORTHERN STREAM MID LEVEL TROUGH OVER ERN ONTARIO AND THE GREAT LAKES EARLY SUNDAY SLIDES EASTWARD ACROSS SE CANADA AND THE ST LAWRENCE VALLEY AND NORTHEAST STATES THROUGH MONDAY... BRINGING ITS ASSOCIATED COLD FRONT EAST TOWARD THE APPALACHIANS ON SUNDAY... THEN ALLOWING IT TO STALL ON MONDAY AS THE WAVELENGTH TO OUR NORTH BROADENS AND DEAMPLIFIES A BIT. ATLANTIC RIDGING PRECEDING THIS TROUGH SHOULD HELP SUPPRESS MOST DEEP CONVECTION OVER CENTRAL NC SUNDAY (AND PERHAPS INTO MONDAY IF THE SLOWER ECMWF IS CORRECT)... ALTHOUGH THE LOW LEVEL ONSHORE-DIRECTED FLOW SOUTHEASTERLY AND SOUTHERLY FLOW AND ABOVE-NORMAL PRECIP WATER IN PLACE MAY PROMOTE PATCHY SHOWERS OVER THE AREA ON SUNDAY. THE CHANCE OF SHOWERS AND STORMS IS LIKELY TO INCREASE ON MONDAY AS THE SURFACE FRONT HOLDS UP JUST TO OUR NORTHWEST WITH THE SOUTHERN REACHES OF THE DAMPENING AND DEPARTING TROUGH SHIFTING OVERHEAD... YIELDING A SUBTLE WEAKNESS IN MID LEVEL HEIGHTS OVER THE AREA... EXTENDING FROM OFF THE MIDATLANTIC COAST THROUGH THE CAROLINAS AND INTERIOR SOUTHEAST. AS THE MODELS DEPICT THE MID LEVEL TROUGH RELOADING WITH FALLING HEIGHTS OVER MANITOBA/ONTARIO/HUDSON BAY TUESDAY INTO WEDNESDAY... THIS MID LEVEL WEAKNESS ALOFT IS LIKELY TO HOLD IN OUR VICINITY THROUGH AT LEAST WEDNESDAY. THE COMPARATIVELY COOL SURFACE HIGH THAT BECOMES CENTERED OVER THE LOWER GREAT LAKES BY LATE MONDAY APPEARS UNLIKELY TO POSSESS ENOUGH DENSE AIR TO PUSH THE SURFACE FRONT FULLY THROUGH OUR AREA... AND THIS SHOULD RESULT IN A SLOW WEAKENING AND DISSIPATION OF THE BROAD DIFFUSE SURFACE FRONT THROUGH MIDWEEK... VERY TYPICAL OF SUMMERTIME FRONTAL BEHAVIOR IN THIS REGION. WITH PRECIP WATER EXPECTED TO HOLD ABOVE NORMAL... IN THE 1.6-2.0 INCH RANGE... WE SHOULD SEE MORE CLOUDS THAN SUN AND DAILY SCATTERED AFTERNOON THROUGH EVENING THUNDERSTORMS... WITH LITTLE OPPORTUNITY TO PROVIDE SPECIFICITY REGARDING TIMING AND LOCATION GIVEN THE DAMP AND LOW-SHEAR PATTERN AND THE ABSENCE OF STRONG LARGE-SCALE FORCING FOR ASCENT. STATISTICAL GUIDANCE AND MODEL-PROJECTED THICKNESSES SUPPORT TEMPS CLOSE TO NORMAL... WITH HIGHS IN THE UPPER 60S TO LOWER 70S... AND LOWS IN THE UPPER 80S TO LOWER 90S EACH DAY. -GIH && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... AS OF 725 AM WEDNESDAY.... SHOWERS AND A FEW ISOLATED THUNDERSTORMS CONTINUE TO MOVE SOUTHWEST TO NORTHEAST ACROSS THE SANDHILLS AND SOUTHERN COASTAL PLAIN THIS MORNING...WITH A FEW OF THE SHOWERS IN THE VICINITY OF KFAY. HOWEVER...LITTLE IMPACT IS EXPECTED OTHER THAN POSSIBLY A BRIEF PERIOD OF MVFR CEILINGS OR VSBYS THROUGH 15Z. THESE SHOWERS ARE EXPECTED TO CONTINUE MOVING NORTHEAST ACROSS THE COASTAL PLAIN AND EVENTUALLY OFFSHORE BY EARLY AFTERNOON. THERE IS SOME UNCERTAINTY AS TO WHETHER OR NOT THEY WILL DEVELOP AS FAR NORTH AS KRWI AND KRDU...BUT IF THEY DO THEN A SHOWER/STORM WILL BE POSSIBLY BETWEEN 13-16Z. OUTSIDE OF THESE SHOWERS/STORMS....VFR CONDITIONS ARE GENERALLY EXPECTED. LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST SHOULD TRIGGER SOME STORMS ALONG THE NC/VA MOUNTAINS...A FEW OF WHICH MAY MOVE SOUTHEAST INTO THE WESTERN PIEDMONT AFTER 20Z. HOWEVER....THERE IS LOW CONFIDENCE IN EXACTLY IF OR WHEN KINT/KGSO WOULD BE TERMINAL COULD BE IMPACTED. LOOKING AHEAD: AFTERNOON STORMS AND EARLY MORNING STRATUS/FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMITH NEAR TERM...MWS SHORT TERM...SMITH/DJF LONG TERM...HARTFIELD AVIATION...SMITH
Hazardous weather outlook, Aug 1, 10:23 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1023 AM EDT WED AUG 1 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021115- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1023 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON...AND INTO THIS EVENING OVER THE PIEDMONT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 4:11 AM EDT | Special Weather Statement | RAH | Anson | 49 min |
| Aug 1, 3:14 PM EDT | Special Weather Statement | RAH | Wilson | 61 min |
| Aug 1, 3:39 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Aug 1, 3:55 PM EDT | Special Weather Statement | RAH | Halifax | 65 min |
| Aug 1, 4:17 PM EDT | Special Weather Statement | RAH | Franklin | 58 min |
| Aug 1, 4:20 PM EDT | Areal Flood Advisory | RAH | Halifax | 42 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | RAH | Edgecombe | 22 min |
| Aug 1, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 50 min |
| Aug 1, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 56 min |
| Aug 1, 5:29 PM EDT | Special Weather Statement | RAH | Vance | 46 min |
| Aug 1, 5:52 PM EDT | Special Weather Statement | RAH | Anson | 38 min |
| Aug 1, 5:56 PM EDT | Areal Flood Advisory | RAH | Vance | 61 min |
| Aug 1, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 12 min |
| Aug 1, 6:14 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 1, 6:32 PM EDT | Areal Flood Advisory | RAH | Granville, Wake | 54 min |
| Aug 1, 6:37 PM EDT | Special Weather Statement | RAH | Franklin | 53 min |
| Aug 1, 7:23 PM EDT | Special Weather Statement | RAH | Wake | 67 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.